Families of completely transitive codes and distance transitive graphs

J. Borges, J. Rifà, V. A. Zinoviev

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)


In a previous work, the authors found new families of linear binary completely regular codes with covering radius ρ, where ρâ̂ ̂{3,4}. In this paper, the automorphism groups of such codes are computed and it is proven that the codes are not only completely regular, but also completely transitive. From these completely transitive codes, in the usual way, i.e., as coset graphs, new presentations of infinite families of distance transitive coset graphs of diameter three and four, respectively, are constructed. © 2014 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)68-71
JournalDiscrete Mathematics
Publication statusPublished - 6 Jun 2014


  • Completely regular codes
  • Completely transitive codes
  • Distance regular graphs
  • Distance transitive graphs


Dive into the research topics of 'Families of completely transitive codes and distance transitive graphs'. Together they form a unique fingerprint.

Cite this